Jump to content

Techfidera - Update


Dirtyhip
 Share

Recommended Posts

The side effects continue.  Nausea and flushing can be annoying.  This has been hindering my riding.  Also, eating is just meh now.  I am losing motivation. Depressing.

 

I was so red last night. It looked like I was in the sun too long.  Like, my whole body was red..  

Link to comment
Share on other sites



If it's still going on after this much time, isn't time to say "not working"?

 

This much time being about a month.  I read that the side effects lessen in time for most people.  Some had to quit the drug over these issues.  I only started full dose about 2 weeks ago. 

Link to comment
Share on other sites

Sorry the side effects are still there....are they diminishing at all?

 

Yes.  I am not poopin my brains out anymore, and the nausea seems to be mellowing out.  I don't want to take more meds for the nausea.  Those have more fun side effects like tiredness, and many other foul things.

Link to comment
Share on other sites

This much time being about a month.  I read that the side effects lessen in time for most people.  Some had to quit the drug over these issues.  I only started full dose about 2 weeks ago. 

I would think a few weeks would be more than enough. No?

Link to comment
Share on other sites

Yes.  I am not poopin my brains out anymore, and the nausea seems to be mellowing out.  I don't want to take more meds for the nausea.  Those have more fun side effects like tiredness, and many other foul things.

If it's lessening, maybe it won't last too much longer?

I tried a diabetes medication called byetta once.....even the low dose made me so nauseous I would throw up half the time.  When they tried to move me to the higher dose, I lost about 5lbs in a week, cause nothing would stay down.

Link to comment
Share on other sites

If it's lessening, maybe it won't last too much longer?

I tried a diabetes medication called byetta once.....even the low dose made me so nauseous I would throw up half the time.  When they tried to move me to the higher dose, I lost about 5lbs in a week, cause nothing would stay down.

 

Well, I did need to lose a couple pounds.   ;)

Link to comment
Share on other sites

I really feel for you on the flushing. My doctor was trying to get me to take niacin to lower my cholestoral and I had a sever reaction. It was supposed to lessen over time as I built up a tollerence to it. I was never able to. I once had to stand in a cold shower for almost 2 hours because I felt like I was burning up from the inside. I was beet-red from head to toe. My reaction has worsened over time. I can't even take a multi-vitimin with out reacting now.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

  • Recently Browsing   0 members

    • No registered users viewing this page.
×
×
  • Create New...